Advanced Search
Article Contents
Article Contents

Scaling invariant blow-up criteria for simplified versions of Ericksen-Leslie system

Abstract Related Papers Cited by
  • In this paper, we establish scaling invariant blow-up criteria for a classical solution to simplified version of two and three dimensional Ericksen-Leslie system. We also consider the model replacing the Navier-Stokes equations by Stokes equations in the system and obtain blow-up criterion in three dimensions.
    Mathematics Subject Classification: Primary: 35B44, 35D30; Secondary: 76A15.


    \begin{equation} \\ \end{equation}
  • [1]

    T. Beale, T. Kato and A. Majda, Remarks on the breakdown of smooth solutions for the 3D Euler equation, Commun. Math. Phys., 94 (1984), 61-66.doi: 10.1007/BF01212349.


    B. da Veiga, A new regularity class for the Navier-Stokes equations in $\mathbbR^n$, Chinese Ann. of Math., 16 (1995), 407-412.


    Q. Chen, A. Tan and G. Wu, LPS's criterion for incompressible nematic liquid crystal flows, Acta Mathematica Scientia, 34 (2014), 1072-1080.doi: 10.1016/S0252-9602(14)60070-9.


    J. L. Ericksen, Hydrostatic theory of liquid crystals, Arch. Rational Mech. Anal., 9 (1962), 371-378.


    E. Hopf, Über die Anfangswertaufgabe für die hydrodynamischen Grundgleichungen, Math. Nachr., 4 (1951), 213-231.


    M. C. Hong, Global existence of solutions of the simplified Ericksen-Leslie system in $\mathbbR^2$, Calc. Var. Partial Differential Equations, 40 (2011), 15-36.doi: 10.1007/s00526-010-0331-5.


    M. C. Hong and Z. Xin, Global existence of solutions of the liquid crystal flow for the Oseen-Frank model in $\mathbbR^2$, Adv. Math., 231 (2012), 1364-1400.doi: 10.1016/j.aim.2012.06.009.


    T. Huang and C. Wang, Blow-up criterion for nematic liquid crystal flows, Commun. Partial Diff. Equations, 37 (2012), 875-884.doi: 10.1080/03605302.2012.659366.


    J. Leray, Sur le mouvement d'un liquide visqueux emplissant l'espace, Acta. Math., 63 (1934), 193-248.doi: 10.1007/BF02547354.


    F. M. Leslie, Some constitutive equations for liquid crystals, Arch. Ration. Mech. Anal., 28 (1968), 265-283.doi: 10.1007/BF00251810.


    F. H. Lin and C. Liu, Nonparabolic dissipative systems modeling the flow of liquid crystals, Commun. Pure Appl. Math., 48 (1995), 501-537.doi: 10.1002/cpa.3160480503.


    F. H. Lin, J. Lin and C. Y. Wang, Liquid crystal flows in two dimensions, Arch. Rational Mech. Anal., 197 (2010), 297-336.doi: 10.1007/s00205-009-0278-x.


    Q. Liu and J. Zhao, Logarithmical blow-up criteria for the nematic liquid crystal flows, Nonlinear Anal. Real World Appl., 16 (2014), 178-190.doi: 10.1016/j.nonrwa.2013.09.017.


    T. Ogawa, Sharp Sobolev inequality of logarithmic type and the limiting regularity condition to the harmonic heat flow, SIAM J. Math. Anal., 34 (2003), 1318-1330.doi: 10.1137/S0036141001395868.


    J. Serrin, The initial value problem for the Navier-Stokes equations, in Nonlinear Probl., Proc. Sympos. Madison 1962 (ed. R. Lamger), Univ. Wisconsin Press, 1963, 69-98.


    X. Xu and Z. Zhang, Global regularity and uniqueness of weak solution for the 2D liquid crystal flows, J. Differential Equations, 252 (2012), 1169-1181.doi: 10.1016/j.jde.2011.08.028.

  • 加载中

Article Metrics

HTML views() PDF downloads(100) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint